Alert archive / Wyoming / Red Flag Warnings in 2019
Red Flag Warning 7, NWS Riverton, WY
NWS Riverton, WY issued this red flag warning at Aug 25, 2019, 2:07 PM MDT for Lincoln County, Sublette County, Sweetwater County, Wyoming. It took effect at Aug 26, 2019, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 25, 2019, 2:07 PM MDT (20:07 UTC)
- In effect from
- Aug 26, 2019, 12:00 PM MDT
- Expired
- Aug 26, 2019, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Riverton, WY
Counties Lincoln County, WY, Sublette County, WY, Sweetwater County, WY
The radar
The Riverton/Lander radar (KRIW), 144 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3103 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
615 WWUS85 KRIW 252007 RFWRIW URGENT - FIRE WEATHER MESSAGE National Weather Service Riverton WY 207 PM MDT Sun Aug 25 2019 WYZ279-260815- /O.NEW.KRIW.FW.W.0007.190826T1800Z-190827T0200Z/ /O.CON.KRIW.FW.W.0006.000000T0000Z-190826T0200Z/ Sweetwater County/Rock Springs BLM/Flaming Gorge NRA- 207 PM MDT Sun Aug 25 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY... The National Weather Service in Riverton has issued a Red Flag Warning, which is in effect through 8 pm MDT this evening and again from noon to 8 PM MDT Monday. * IMPACTS: Low Humidities and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Southwest WY...Fire Weather Zone 279. * WIND: West 20 to 30 mph. Expect some wind gusts of up to 50 mph this afternoon and early evening. * HUMIDITY: As low as 12 percent. * COUNTIES AFFECTED: In Southwest WY...Sweetwater. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ277-260815- /O.EXT.KRIW.FW.W.0006.000000T0000Z-190827T0200Z/ Lincoln and Uinta Counties/Lower Elevations- 207 PM MDT Sun Aug 25 2019 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT MONDAY... * IMPACTS: Low Humidities and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Southwest WY...Fire Weather Zone 277. * WIND: West 15 to 25 mph. Expect some wind gusts of up to 45 mph this afternoon and early evening. * HUMIDITY: As low as 15 percent. * COUNTIES AFFECTED: In Southwest WY...Uinta. In West Central WY...Lincoln. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ288-414>416-260200- /O.CON.KRIW.FW.W.0006.000000T0000Z-190826T0200Z/ East Wind River Mountains/South Shoshone NF- Salt and Wyoming Ranges/West Zone Bridger Teton NF- North Zone Bridger Teton NF and Grand Teton NP- West Wind River Mountains/East Zone Bridger Teton NF- 207 PM MDT Sun Aug 25 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * IMPACTS: Low Humidities and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Central WY Fire Zone....288. In Northwest WY Fire Zone....415. In West Central WY Fire Zones...414...416. * WIND: West 15 to 25 mph with gusts up to 45 mph. * HUMIDITY: As low as 17 percent. * COUNTIES AFFECTED: In Central WY...Fremont. In North Central WY...Park. In West Central WY...Lincoln...Sublette...Teton. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ278-260200- /O.CON.KRIW.FW.W.0006.000000T0000Z-190826T0200Z/ Upper Green River Basin/Rock Springs BLM- 207 PM MDT Sun Aug 25 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * IMPACTS: Low Humidities and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In West Central WY...Fire Weather Zone 278. * WIND: West 20 to 30 mph with gusts up to 45 mph. * HUMIDITY: As low as 13 percent. * COUNTIES AFFECTED: In Southwest WY...Sweetwater. In West Central WY...Lincoln...Sublette. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ289-260200- /O.CON.KRIW.FW.W.0006.000000T0000Z-190826T0200Z/ Granite/Green/Ferris/Rattlesnake Mountains- 207 PM MDT Sun Aug 25 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * IMPACTS: Low Humidities and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Central WY...Fire Weather Zone 289. * WIND: West 20 to 30 mph with gusts up to 45 mph. * HUMIDITY: As low as 12 percent. * COUNTIES AFFECTED: In Central WY...Fremont...Natrona. In Southwest WY...Sweetwater. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ283-260200- /O.CON.KRIW.FW.W.0006.000000T0000Z-190826T0200Z/ Upper Wind River Basin/Wind River Basin- 207 PM MDT Sun Aug 25 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * IMPACTS: Low Humidities and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Central WY...Fire Weather Zone 283. * WIND: West 15 to 25 mph with gusts up to 45 mph. * HUMIDITY: As low as 12 percent. * COUNTIES AFFECTED: In Central WY...Fremont. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ280-300-260200- /O.CON.KRIW.FW.W.0006.000000T0000Z-190826T0200Z/ Natrona County/Casper BLM-Casper Mountain- 207 PM MDT Sun Aug 25 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * IMPACTS: Low Humidities and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Central WY...Fire Weather Zones 280 and 300. * WIND: West 10 to 20 mph with gusts up to 35 mph. * HUMIDITY: As low as 11 percent. * COUNTIES AFFECTED: In Central WY...Natrona. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ http://weather.gov/riverton
4 follow-up statements
271 WWUS85 KRIW 260141 RFWRIW URGENT - FIRE WEATHER MESSAGE National Weather Service Riverton WY 741 PM MDT Sun Aug 25 2019 WYZ279-261345- /O.EXP.KRIW.FW.W.0006.000000T0000Z-190826T0200Z/ /O.CON.KRIW.FW.W.0007.190826T1800Z-190827T0200Z/ Sweetwater County/Rock Springs BLM/Flaming Gorge NRA- 741 PM MDT Sun Aug 25 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT MONDAY... * IMPACTS: Low Humidities and Gusty Winds could result in fires spreading quickly and having erratic fire behavior. * AFFECTED AREA: In Southwest WY...Fire Weather Zone 279. * WIND: West 15 to 25 mph with gusts up to 35 mph. * HUMIDITY: 10 to 14 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ288-414>416-260245- /O.EXP.KRIW.FW.W.0006.000000T0000Z-190826T0200Z/ East Wind River Mountains/South Shoshone NF- Salt and Wyoming Ranges/West Zone Bridger Teton NF- North Zone Bridger Teton NF and Grand Teton NP- West Wind River Mountains/East Zone Bridger Teton NF- 741 PM MDT Sun Aug 25 2019 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... Humidity values will continue to rise this evening, however winds will remain gusty through midnight. $$ WYZ278-260245- /O.EXP.KRIW.FW.W.0006.000000T0000Z-190826T0200Z/ Upper Green River Basin/Rock Springs BLM- 741 PM MDT Sun Aug 25 2019 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... Humidity values will continue to rise this evening, however winds will remain gusty through midnight. $$ WYZ289-260245- /O.EXP.KRIW.FW.W.0006.000000T0000Z-190826T0200Z/ Granite/Green/Ferris/Rattlesnake Mountains- 741 PM MDT Sun Aug 25 2019 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... Humidity values will continue to rise this evening, however winds will remain gusty through midnight. $$ WYZ283-260245- /O.EXP.KRIW.FW.W.0006.000000T0000Z-190826T0200Z/ Upper Wind River Basin/Wind River Basin- 741 PM MDT Sun Aug 25 2019 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... Humidity values will continue to rise this evening, however winds will remain gusty through midnight. $$ WYZ280-300-260245- /O.EXP.KRIW.FW.W.0006.000000T0000Z-190826T0200Z/ Natrona County/Casper BLM-Casper Mountain- 741 PM MDT Sun Aug 25 2019 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... Humidity values will continue to rise this evening, however winds will remain gusty through midnight. $$ WYZ277-261345- /O.CON.KRIW.FW.W.0006.000000T0000Z-190827T0200Z/ Lincoln and Uinta Counties/Lower Elevations- 741 PM MDT Sun Aug 25 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT MONDAY... * IMPACTS: Low Humidities and Gusty Winds could result in fires spreading quickly and having erratic fire behavior. * AFFECTED AREA: In Southwest WY...Fire Weather Zone 277. * WIND: Northwest 15 to 25 mph with gusts up to 30 mph. * HUMIDITY: 12 to 15 percent. * COUNTIES AFFECTED: In Southwest WY...Uinta. In West Central WY...Lincoln. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ http://weather.gov/riverton
280 WWUS85 KRIW 260815 RFWRIW URGENT - FIRE WEATHER MESSAGE National Weather Service Riverton WY 215 AM MDT Mon Aug 26 2019 WYZ277-270200- /O.CON.KRIW.FW.W.0006.000000T0000Z-190827T0200Z/ Lincoln and Uinta Counties/Lower Elevations- 215 AM MDT Mon Aug 26 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * IMPACTS: Low Humidities and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Southwest WY...Fire Weather Zone 277. * WIND: Northwest 15 to 25 mph with gusts up to 30 mph. * HUMIDITY: 12 to 15 percent. * COUNTIES AFFECTED: In Southwest WY...Uinta. In West Central WY...Lincoln. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ279-270200- /O.CON.KRIW.FW.W.0007.190826T1800Z-190827T0200Z/ Sweetwater County/Rock Springs BLM/Flaming Gorge NRA- 215 AM MDT Mon Aug 26 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... * IMPACTS: Low Humidities and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Southwest WY...Fire Weather Zone 279. * WIND: West 15 to 25 mph with gusts up to 30 mph. * HUMIDITY: 10 to 14 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ http://weather.gov/riverton
525 WWUS85 KRIW 261836 RFWRIW URGENT - FIRE WEATHER MESSAGE National Weather Service Riverton WY 1236 PM MDT Mon Aug 26 2019 WYZ278-270200- /O.EXA.KRIW.FW.W.0007.000000T0000Z-190827T0200Z/ Upper Green River Basin/Rock Springs BLM- 1236 PM MDT Mon Aug 26 2019 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... The National Weather Service in Riverton has issued a Red Flag Warning, which is in effect until 8 PM MDT this evening. * IMPACTS: Low Humidities and Strong Gusty Winds will create erratic fire behavior and new fire starts. At around 12 noon, the Big Piney Marbleton Airport reported a wind gust of 32 mph along with a relative humidity of 13 percent. * AFFECTED AREA: In West Central WY...Fire Weather Zone 278. * WIND: Northwest 10 to 20 mph with gusts up to 30 mph. * HUMIDITY: As low as 12 percent. * COUNTIES AFFECTED: In Southwest WY...Sweetwater. In West Central WY...Lincoln...Sublette. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ277-270200- /O.CON.KRIW.FW.W.0006.000000T0000Z-190827T0200Z/ Lincoln and Uinta Counties/Lower Elevations- 1236 PM MDT Mon Aug 26 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * IMPACTS: Low Humidities and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Southwest WY...Fire Weather Zone 277. * WIND: Northwest 5 to 15 mph with gusts up to 25 mph. * HUMIDITY: As low as 12 percent. * COUNTIES AFFECTED: In Southwest WY...Uinta. In West Central WY...Lincoln. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ279-270200- /O.CON.KRIW.FW.W.0007.000000T0000Z-190827T0200Z/ Sweetwater County/Rock Springs BLM/Flaming Gorge NRA- 1236 PM MDT Mon Aug 26 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * IMPACTS: Low Humidities and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Southwest WY...Fire Weather Zone 279. * WIND: Northwest 5 to 15 mph with gusts up to 25 mph. * HUMIDITY: As low as 11 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ http://weather.gov/riverton
966 WWUS85 KRIW 270158 RFWRIW URGENT - FIRE WEATHER MESSAGE National Weather Service Riverton WY 758 PM MDT Mon Aug 26 2019 WYZ278-270300- /O.EXP.KRIW.FW.W.0007.000000T0000Z-190827T0200Z/ Upper Green River Basin/Rock Springs BLM- 758 PM MDT Mon Aug 26 2019 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... Winds have subsided and humidity has risen above critical levels. Thus, the warning will be allowed to expire. $$ WYZ277-270300- /O.EXP.KRIW.FW.W.0006.000000T0000Z-190827T0200Z/ Lincoln and Uinta Counties/Lower Elevations- 758 PM MDT Mon Aug 26 2019 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... Winds have subsided and humidity has risen above critical levels. Thus, the warning will be allowed to expire. $$ WYZ279-270300- /O.EXP.KRIW.FW.W.0007.000000T0000Z-190827T0200Z/ Sweetwater County/Rock Springs BLM/Flaming Gorge NRA- 758 PM MDT Mon Aug 26 2019 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... Winds have subsided and humidity has risen above critical levels. Thus, the warning will be allowed to expire. $$ http://weather.gov/riverton
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Aug 25, 11:00 AM MDT, 3 hours 7 minutes earlier.
Area forecast discussion, Aug 25, 11:00 AM MDT, 3 hours 7 minutes before
Area Forecast Discussion National Weather Service Riverton WY 1100 AM MDT Sun Aug 25 2019 .SHORT TERM...Sunday through Tuesday night Once again, the main concern for today will be fire concerns. And this looks like the highest danger of the days this week. A cold front will drop out of Montana and move into northern Wyoming later this morning. Ahead of the front, with the tightening pressure gradient and much of central and southern Wyoming moving into the right front quadrant of the jet, breezy to windy conditions will develop. As for high winds, 700 millibar winds do not look strong enough. However, combined with humidity that could drop to around 10 percent in some areas, Red Flag Conditions look likely for many areas. Given strong winds, we did add the Wind River Mountains to the warning as well. As for the chance of precipitation, a weak disturbance is riding across Montana early this morning. I can't rule out a stray shower over northern Johnson County early but this would be it until about early afternoon. The chance of showers and thunderstorms will increase this afternoon and especially this evening across the north as the front passes through. Most of the upper level support should remain east of the area. The Storm Prediction Center does have a marginal risk into eastern Johnson County but this may be overdone. We do have showers there and isolated thunder, and this may last into later Sunday night before the upper level support shifts eastward. Monday at this point looks quieter. With cooler air moving into the area, fire conditions should improve somewhat East of the Divide and in northwestern Wyoming. Winds will also decrease somewhat. Relative humidity will remain very low though. However, across the south critical fire conditions remain a good possibility. I could see the Red Flag Warning continued for Monday, but this would only be in southern Wyoming. Otherwise, expect a cooler day, especially East of the Divide where it will actually feel sort of autumn like. A couple of models have some splotches of QPF over the northern mountains, but amounts are only 0.01 and with a dry air mass in place we ignored them. On Tuesday, a bubble of high pressure will build over the area. This will finally shut the wind off for all areas so no fire highlights for anyone despite humidity remaining low. This also looks to be the coolest day of the three with even the lower elevations east of the Divide possibly remaining in the lower 70s for highs and possibly the 60s in a few locations. .LONG TERM...Wednesday through Sunday A dry northwest flow will occur Wednesday ahead of a ridge over the West Coast. After a relatively cool start to the work week, temperatures will rebound to seasonal to above average temps on Wednesday. A ridge over the West Coast is progged to flatten by Thursday with weak waves pulling across the northern Rockies Thursday and Friday. At the same time, a cold front is expected to push south, east of the Divide late Thursday into Thursday night. This front looks to remain quasi-stationary along the Divide Friday before washing out Saturday. There will be chances of convection mainly along and east of the Divide Thursday and Friday. An upper- level jet couplet pulling across the area Thursday night and Friday could enhance this area of precipitation. Global models are now showing a ridge developing next weekend with the Labor Day weekend being dry and warm. On the fire weather aspect, elevated to critical conditions look to continue at times mainly over the southwest through the extended. && .AVIATION...18Z Issuance VFR conditions will occur through the period at the terminal sites. Windy conditions will be common at the terminal sites this afternoon into the evening hours. KCOD and KWRL will not see as much wind. Isolated showers and storms will occur over northern WY after 21Z through 03Z, with lingering showers and storms in Johnson county until 06Z. && .FIRE WEATHER... ...Red Flag Warning in effect for much of central and southern Wyoming... A cold front will drop southward across Wyoming today. A combination of low humidity and a gusty west to southwest wind will bring critical fire weather to much of central and southern Wyoming today. As the front moves in isolated showers and thunderstorms will be possible in northeastern areas, especially in Johnson County. Humidity will fall to around 10 percent at times in portions of central and southern Wyoming. Mixing and smoke dispersal will range from good in the north to excellent in western, central and southern Wyoming. There should be some improvement in conditions on Monday. && .RIW WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 10 AM this morning to 8 PM MDT this evening for WYZ277>280-283-288-289-300-414>416. && SHORT TERM...Hattings LONG TERM...Murrell AVIATION...AR FIRE WEATHER...Hattings
Hazardous weather outlook, Aug 25, 2:34 AM MDT, 11 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 234 AM MDT Sun Aug 25 2019 WYZ001>020-022>030-261200- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 234 AM MDT Sun Aug 25 2019 ...Red Flag Warnings for Central and Southwest Wyoming Today... This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...Today and Tonight. Critical fire weather for much of central and southern Wyoming. Please see Red Flag Warning and forecasts for details. Isolated evening thunderstorms in Johnson County. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Monday...Elevated to critical fire weather conditions will continue in southern Wyoming. Wednesday...Elevated to critical fire conditions over central and southwest Wyoming. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. TEAM RIVERTON
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 4:36 PM MDT | Special Weather Statement | RIW | Big Horn | 24 min |
| Aug 25, 5:02 PM MDT | Special Weather Statement | RIW | Big Horn | 28 min |
| Aug 25, 5:31 PM MDT | Special Weather Statement | RIW | Washakie | 29 min |
| Aug 25, 5:58 PM MDT | Special Weather Statement | RIW | Johnson | 32 min |
Nearby
Red Flag Warnings in Wyoming, 2019Every red flag warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.